Ilya B. Gorshkov ; Andrey V. Kukharev - Finite groups with prime graphs of diameter 5

cm:9516 - Communications in Mathematics, January 5, 2021, Volume 28 (2020), Issue 3 - https://doi.org/10.2478/cm-2020-0025
Finite groups with prime graphs of diameter 5Article

Authors: Ilya B. Gorshkov ; Andrey V. Kukharev

    In this paper we consider a prime graph of finite groups. In particular, we expect finite groups with prime graphs of maximal diameter.


    Volume: Volume 28 (2020), Issue 3
    Published on: January 5, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    1 Document citing this article

    Consultation statistics

    This page has been seen 111 times.
    This article's PDF has been downloaded 87 times.